# SDR DALA2023081806736

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 135,631 hours, 20,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 AFT L DOOR WILL NOT ARM AT DEPARTURE. CORRECTIVE ACTION: OPENED AND CYCLED DOOR FROM OPEN TO CLOSE. CLEARED DEBRI FROM THRESHOLD. DOOR ARM OPS CHECK NORMAL. OK FOR SVC PER B767 AMM 52 -73. (4429272)
